# SDR ABXA9900717

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Engine: Pwa JT3D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 71128726
- Condition: Malfunction
- Location: Nr  2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FLAMED-OUT AT FL330, FUEL PRESSURE WENT TO ZERO.  OIL PRESSURE LIGHT ILLUMINATED.  SECURED ENGINE.  OIL QUANTITY WAS 3.2 GALLONS.  OIL PRESSURE WAS 25 PSI.  ENGINE MOTORED FOR APPROXIMATELY 2 HOURS AND 40 MINUTES.  REPLACED NR 2 FUEL CONTROL IAW DC8 MM 73-20-00.  TRIMMED ENGINE IAW DC8 MM 71-00.
